Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Abdominal pain and bleeding, frequent toilet. Combination of old and new blood. Anything serious?

DOCTOR OF THE MONTH - Mar 2013
Mar 2013
User rating for this question
Excellent
Answered by
Practicing since : 1998
Answered : 5866 Questions
Question
hi i have abdominal pain and are bleeding and have been for 2 weeks now its a combanation of old and new blood? and isint getting any better the pain comes and goes im tryed and are going to the toilet alot
Posted Sat, 18 May 2013 in Menstruation and Miscarriage
 
 
Answered by Dr. Aarti Abraham 1 hour later
Hello XXXXXXX
thanks for your query.
I would be helped a lot if you provide the details of the D and C that you mentioned - when was it done, for what indication and what were the biopsy results ?
Right now, you should immediately seek the attention of a gynecologist.
There could be many reasons for your abnormal and prolonged bleeding.
A failed pregnancy or an ectopic pregnancy could be the reason.
Cervical or endometrial polyp or fibroid or endometrial hyperplasia ( thickening of the lining of the uterus ) is one cause.
Polycystic ovaries, thyroid or adrenal hormone dysfunction, raised prolactin levels - all are potential causes.
Ingestion of hormonal medication or birth control could cause this.
Stress, anxiety, emotional upheavals, hectic travelling, weight changes, surgery, fever, illness - all are contributory.
Please see a gynecologist for thorough evaluation, workup and appropriate treatment.
Take care, and feel free to discuss further.
Above answer was peer-reviewed by
 
Follow-up: Abdominal pain and bleeding, frequent toilet. Combination of old and new blood. Anything serious? 22 minutes later
i have just come off the depo injection about 2 and a half weeks ago and my d and c was about 8 years ago i have had a child 4 years ago natural birth with no complications could this just be coming of injection tho i have been on it b4 and never had a problem just a normal period about 4to 5 days ?
 
 
Answered by Dr. Aarti Abraham 10 minutes later
Oh yes, if you had mentioned it earlier, I could have told you this straightaway.
After coming off the Depot, it is absolutely normal to have the kind of bleeding you are having.
it is a hormonal method of birth control, so it would definitely take a few weeks for your body to adjust to its withdrawal.
Just to be on the safer side, please see your healthcare provider and mention this complaint.
Above answer was peer-reviewed by
 
Follow-up: Abdominal pain and bleeding, frequent toilet. Combination of old and new blood. Anything serious? 2 minutes later
ok thank-you so much i will go see my Dr but fell much more at ease :)
 
 
Answered by Dr. Aarti Abraham 15 minutes later
You are most welcome.
Its a pleasure from my side too.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor